JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE GLOBAL MINIMAL DRINFELD MODULE EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE GLOBAL MINIMAL DRINFELD MODULE EQUATIONS
Jeon, Dae-Yeol;
  PDF(new window)
 Abstract
We show that any Drinfeld module of rank 2 on IF`q[T] over a global function field K has a global minimal Drinfeld module equation if and only if h(O)
 Keywords
Drinfeld module;Drinfeld module equation;
 Language
English
 Cited by
 References
1.
V. G. Drinfeld, Elliptic modules, Mat. Sb. 23 (1976), 561-592 crossref(new window)

2.
J. H. Silverman, Weierstrass equations and the minimal discriminant of an elliptic curve, Matematika, 31 (1984), 245-251 crossref(new window)

3.
J. Tate, Algorithm for determining the type of a singular fiber in an elliptic pencil, Lecture Notes in Math. 476 (1975), Springer, 33-52